Malliavin calculus techniques for local asymptotic mixed normality and their application to degenerate diffusions

05/29/2020
by   Fukasawa Masaaki, et al.
0

We study sufficient conditions for a local asymptotic mixed normality property of statistical models. We develop a scheme with the L^2 regularity condition proposed by Jeganathan [Sankhya Ser. A 44 (1982) 173–212] so that it is applicable to high-frequency observations of stochastic processes. Moreover, by combining with Malliavin calculus techniques by Gobet [Bernoulli 7 (2001) 899–912, 2001], we introduce tractable sufficient conditions for smooth observations in the Malliavin sense, which do not require Aronson-type estimates of the transition density function. Our results, unlike those in the literature, can be applied even when the transition density function has zeros. For an application, we show the local asymptotic mixed normality property of degenerate (hypoelliptic) diffusion models under high-frequency observations, in both complete and partial observation frameworks. The former and the latter extend previous results for elliptic diffusions and for integrated diffusions, respectively.

READ FULL TEXT
POST COMMENT

Comments

There are no comments yet.

Authors

page 1

page 2

page 3

page 4

05/01/2021

Local Asymptotic Mixed Normality via Transition Density Approximation and an Application to Ergodic Jump-Diffusion Processes

We study sufficient conditions for local asymptotic mixed normality. We ...
07/24/2020

Prediction-based estimation for diffusion models with high-frequency data

This paper obtains asymptotic results for parametric inference using pre...
11/05/2020

Stochastic Approximation for High-frequency Observations in Data Assimilation

With the increasing penetration of high-frequency sensors across a numbe...
06/19/2018

Upward confluence in the interaction calculus

The lambda calculus is not upward confluent, one of counterexamples bein...
12/26/2019

Misspecified diffusion models with high-frequency observations and an application to neural networks

We study the asymptotic theory of misspecified models for diffusion proc...
05/19/2017

Optimal prevention with possibilistic and mixed background risk

In this paper the effect of posibilistic or mixed background risk on the...
02/06/2018

The nonparametric LAN expansion for discretely observed diffusions

Consider a scalar reflected diffusion (X_t)_t≥ 0, where the unknown drif...
This week in AI

Get the week's most popular data science and artificial intelligence research sent straight to your inbox every Saturday.